Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 963986, 8 pages
http://dx.doi.org/10.1155/2013/963986
Research Article

Robust Adaptive Control for a Class of Uncertain Nonlinear Systems with Time-Varying Delay

1Computer and Information Engineering College, Guangxi Teachers Education University, Nanning 530023, China
2Yantai Nanshan Vocational Technology School, Yantai, China
3School of Mathematical Sciences, Guangxi Teachers Education University, Nanning 530023, China
4Department of Basic Courses, Haikou College of Economics, Haikou, China

Received 27 February 2013; Accepted 23 May 2013

Academic Editors: Y.-M. Cheung and Y. Wang

Copyright © 2013 Ruliang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruliang Wang, Jie Li, Shanshan Zhang, Dongmei Gao, and Huanlong Sun, “Robust Adaptive Control for a Class of Uncertain Nonlinear Systems with Time-Varying Delay,” The Scientific World Journal, vol. 2013, Article ID 963986, 8 pages, 2013. https://doi.org/10.1155/2013/963986.